Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Increase in floaters in eye, sinus headache. Should i meet a eye doctor?

For the last few days I have had a sudden increase in floaters in my left eye, and a "crescent moon" flash of light to the left side of my eye. Over a year and a half ago, the same thing happened to my right eye. I've been told that the cornea is pulling away from the outer lining, and a portion is "hung up". The flashing in my left eye seems to be larger than the right eye (which I've become used to), but It's also accompanied by an extreme sinus headache. Should I go to the ER? Should I wait until Tuesday to see an eye doctor?
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello,
These floaters in your eyes could be an indication for retinal detachment and it require urgent evaluation by an opthalmologist.It would be better to go to ER and get checked up by an opthalmologist There.An untreated retinal detachment sometimes ends up with retinal tear and hence the emergency.
Thanks
Answered: Thu, 17 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor